# SDR AALA202012189010

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 56,618 hours, 32,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1849
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L2 DOOR ASSIST CYLINDER PRESSURE LOW.  SERVICED CYLINDER, PER AMM 52-10-00-614.
